American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ping He. A formula on scattering length of dual Markov processes. Proc. Amer. Math. Soc. 139 (2011) 1871-1877. MR 2763774.
Abstract, references, and article information   
View Article: PDF

[2] Jiangang Ying and Minzhi Zhao. The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010) 2181-2185. MR 2596057.
Abstract, references, and article information   
View Article: PDF

[3] Masayoshi Takeda and Kaneharu Tsuchida. Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007) 4031-4054. MR 2302522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. K. Getoor. Finely $\mu$-harmonic functions of a Markov process. Trans. Amer. Math. Soc. 354 (2002) 901-924. MR 1867363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Steffens. Excessive measures and the existence of right semigroups and processes . Trans. Amer. Math. Soc. 311 (1989) 267-290. MR 929664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. L. Chung and K. M. Rao. General gauge theorem for multiplicative functionals . Trans. Amer. Math. Soc. 306 (1988) 819-836. MR 933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. K. Getoor and J. Glover. Riesz decompositions in Markov process theory . Trans. Amer. Math. Soc. 285 (1984) 107-132. MR 748833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph Glover. Markov processes with identical hitting probabilities . Trans. Amer. Math. Soc. 275 (1983) 131-142. MR 678339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yves Le Jan. Quasicontinuous functions associated with a Hunt process . Proc. Amer. Math. Soc. 86 (1982) 133-138. MR 663882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Williams. The $Q$-matrix problem for Markov chains. Bull. Amer. Math. Soc. 81 (1975) 1115-1118. MR 0381003.
Abstract, references, and article information   
View Article: PDF

[12] A. O. Pittenger and C. T. Shih. Coterminal families and the strong Markov property . Trans. Amer. Math. Soc. 182 (1973) 1-42. MR 0336827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. O. Pittenger and C. T. Shih. Coterminal families and the strong Markov property. Bull. Amer. Math. Soc. 78 (1972) 439-443. MR 0297019.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia